Department Mathematics and Information Technology

Organisational unit: Departments and Institutes

Research output

  1. Published

    On the best constants in Markov-type inequalities involving Laguerre norms with different weights

    Böttcher, A. & Dörfler, P., 2010, In: Monatshefte für Mathematik. 161, p. 357-367

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On the best constants in Markov-type inequalities involving Gegenbauer norms with different weights

    Böttcher, A. & Dörfler, P., 2011, In: Operators and matrices. 5, p. 261-272

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Inequalities of the Markov type for partial derivatives of polynomials in several variables

    Böttcher, A. & Dörfler, P., 2011, In: Journal of Integral Equations and Applications. 23, p. 1-37

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On the best constants in inequalities of the Markov and Wirtinger types for polynomials on the half-line

    Böttcher, A. & Dörfler, P., 2009, In: Linear algebra and its applications. 430, p. 1057-1069

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    Weighted Markov-type inequalities, norms of Volterra operators, and zeros of Bessel functions

    Böttcher, A. & Dörfler, P., 2010, In: Mathematische Nachrichten. 283, p. 40-57

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    The Cartesian product of graphs with loops

    Boiko, T., Cuno, J., Imrich, W., Lehner, F. & van de Woestijne, C., 2016, In: Ars mathematica contemporanea. 11, 1, p. 1-9

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Generalized Catalan sequences originating from the analysis of special data structures

    Blieberger, J. & Kirschenhofer, P., 2014, In: Bulletin of the Institute of Combinatorics and its Applications. 71

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    Sign changing solutions of p-fractional equations with concave-convex nonlinearities

    Bhakta, M. & Mukherjee, D., 1 Jun 2018, In: Topological methods in nonlinear analysis. 51, No. 2, 1230-3429, p. 511-544

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities

    Bhakta, M. & Mukherjee, D., 2018, In: Advances in Differential Equations. Vol 24, 3/4, p. 185-228

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    Strong solutions to stochastic hydrodynamical systems with multiplicative noise of jump type

    Bessaih, H., Hausenblas, E. & Razafimandimby, P., 4 Aug 2015, In: Nonlinear Differential Equations and Applications. 22, 6, p. 1661-1697 36 p.

    Research output: Contribution to journalArticleResearchpeer-review